# SDR USAAF96037

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Part number: 201251224
- Condition: Failed
- Location: Left Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PIT - FLT 1450 - AFTER GEAR EXTENSION, CAPTAIN RECEIVED ALL THREE GREEN LIGHTS BUT HAD THE LEFT LANDING GEAR DOWNLOCK SWITCH MESSAGE.  CAPTAIN RECYCLED THE GEAR WITH NO CHANGE.  LIGHT WENT OUT PRIOR TO TOUCHDOWN.  NO EMERGENCY WAS DECLARED AND THE FLIGHT MADE A NORMAL LANDING.  MAINTENANCE REPLACED THE LEFT MLG PRIMARY DOWNLOCK SENSOR.  (M)
